2017
Том 69
№ 5

All Issues

Volume 35, № 4, 1983

Article (Ukrainian)

Approximation of functions of two variables by linear methods

Avakyan A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 409—415

Article (Ukrainian)

A reductibility theorem for linear differential equations with quasiperiodic coefficients

Baskakov A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 416—421

Article (Ukrainian)

Flow of lost demands in multilinear queuing systems with rare losses

Grishchenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 422—426

Article (Ukrainian)

Garding domain and entire vectors for inductive limits of commutative locally compact groups

Kosyak O. V., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 427—434

Article (Ukrainian)

Groups with noncyclic subgroups of finite index

Kurdachenko L. A., Pylayev V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 435—440

Article (Ukrainian)

Averaging of a boundary-value problem, periodic with respect to time, for a singularly perturbed weakly nonlinear parabolic equation

Laver A. G., Sidenko N. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 441—447

Article (Ukrainian)

Kalinovich V. N., Koshlyakov V. N., Mitropolskiy Yu. A., Storozhenko V. A., Temchenko M. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 448—464

Article (Ukrainian)

Factorization of matrix-functions belonging to the classes A n (p) and TL

Spitkovsky I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 455—460

Article (Ukrainian)

Connectivity relation on ordered Menger algebras

Trokhimenko V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 461-466

Article (Ukrainian)

Spectral analysis of certain non-self-adjoint difference operators

Cheremnykh E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 467-472

Article (Ukrainian)

Certain classes of functional B-spaces

Yandarov V. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 473-481

Article (Ukrainian)

Alexander Yul'evich Ishlinskii (on his seventieth birthday)

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 482—483

Article (Ukrainian)

Kuehne-Iokhvidov-Straus effect

Azizov T. Ya., Shlyakman M. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 484—486

Article (Ukrainian)

Primitive semigroups for a class of stochastic semigroups

Butsan G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 486—489

Article (Ukrainian)

Behavior at infinity of solutions of operator differential equations

Gorbachuk M. L., Vynnyshyn Ya. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 489—493

Article (Ukrainian)

Periodic solutions of quasilinear differential equations of first order

Eliseenko M. N., Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 494—498

Article (Ukrainian)

A nonlocal boundary-value problem for partial differential equations of infinite order

Il'kiv V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 498—502

Article (Ukrainian)

A problem of convective heat transfer in a piecewise-homogeneous medium

Legeida G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 502—507

Article (Ukrainian)

Smooth maximally dissipative boundary-value problems for a parabolic equation in a Hilbert space

Levchuk V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 502—507

Article (Ukrainian)

A class of operator equations in analytic spaces

Linchuk N. E., Linchuk S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 510—515

Article (Ukrainian)

General solution of systems of nonlinear functional equations in neighborhoods of singularities

Pelyukh G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 516—519

Article (Ukrainian)

Behavior of the solutions of a real second-order differential equation, not solved with respect to the leading derivative

Prosenyuk L. G., Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 519—524

Article (Ukrainian)

Collocation method for a multipoint boundary-value problem

Ronto M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 524—527

Article (Ukrainian)

The Wiman-Valiron method for entire functions, defined by Dirichlet series, with a growth condition on certain sequences

Khomyak M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 527—533

Article (Ukrainian)

Getting uniqueness classes of solutions of a Cauchy problem from triviality classes of solutions

Chaus N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 533—536

Article (Ukrainian)

С-mappings of an interval with attracting cycles of arbitrarily large periods

Ivanov A. F., Sharkovsky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 4. - pp. 537—539